# SDR FDEA201310042412

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 81,544 hours, 34,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA7132
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LOWER FRAME 6 SUPPORT FITTING IS CRACKED AT "C" HOLE.  VERIFIED WITH HFEC AND BORESCOPE.  R & R NR 6 SUPPORT FITTING MCD SPOOL REF SRM 51-31-01, VOL II.
